Journal of Noncommutative Geometry


Full-Text PDF (262 KB) | Metadata | Table of Contents | JNCG summary
Volume 8, Issue 4, 2014, pp. 1083–1099
DOI: 10.4171/JNCG/179

Published online: 2015-02-02

Combinatorial descent data for gerbes

Amnon Yekutieli[1]

(1) Ben Gurion University, Beer Sheva, Israel

We consider descent data in cosimplicial crossed groupoids. This is a combinatorial abstraction of the descent data for gerbes in algebraic geometry. The main result is this: a weak equivalence between cosimplicial crossed groupoids induces a bijection on gauge equivalence classes of descent data.

Keywords: Cosimplicial crossed groupoids, descent, gerbes

Yekutieli Amnon: Combinatorial descent data for gerbes. J. Noncommut. Geom. 8 (2014), 1083-1099. doi: 10.4171/JNCG/179